# SDR 96ZZZM1486

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND SPOTS OF CORROSION ON UNDERSIDE, INBOARD EDGE OF 2 PYLON.  REMOVED CORROSION IAW 51-10-3, FOUND SECTION TO BE OUT OF LIMITS IAW 54-01.  FABRICATED DOUBLER, TREATED AND PRIMED REPAIR AND INSTALLED IAW DC9SRM 54-01 FIG 4, 51-10-3, 51-70-2 AND 51-30-2.  REBONED DELAMINATION IAW DC9 SRM 51-70-2, 51-30-2.  DIMENSIONS ARE 3 INCHES BY 7.5 INCHES.
